Perfect sampling of Jackson queueing networks. Busic, A., Durand, S., Gaujal, B., & Perronnin, F. Queueing Syst. Theory Appl., 80(3):223-260, 2015.
Perfect sampling of Jackson queueing networks. [link]Link  Perfect sampling of Jackson queueing networks. [link]Paper  bibtex   
@article{journals/questa/BusicDGP15,
  added-at = {2021-04-07T00:00:00.000+0200},
  author = {Busic, Ana and Durand, Stéphane and Gaujal, Bruno and Perronnin, Florence},
  biburl = {https://www.bibsonomy.org/bibtex/23103c59fc1808e2b8950bac2feedd8e9/dblp},
  ee = {https://doi.org/10.1007/s11134-015-9436-z},
  interhash = {157a5fa834bfa1f7fc759f2a0af062b5},
  intrahash = {3103c59fc1808e2b8950bac2feedd8e9},
  journal = {Queueing Syst. Theory Appl.},
  keywords = {dblp},
  number = 3,
  pages = {223-260},
  timestamp = {2024-04-08T16:57:18.000+0200},
  title = {Perfect sampling of Jackson queueing networks.},
  url = {http://dblp.uni-trier.de/db/journals/questa/questa80.html#BusicDGP15},
  volume = 80,
  year = 2015
}

Downloads: 0